Volume 2, issue 2 (2002)

Download this article
For printing
Recent Issues

Volume 20
Issue 4, 1601–2143
Issue 3, 1073–1600
Issue 2, 531–1072
Issue 1, 1–529

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
3–manifold invariants and periodicity of homology spheres

Patrick M Gilmer, Joanna Kania-Bartoszynska and Jozef H Przytycki

Algebraic & Geometric Topology 2 (2002) 825–842
Bibliography
1 C Blanchet, N Habegger, G Masbaum, P Vogel, Three-manifold invariants derived from the Kauffman bracket, Topology 31 (1992) 685 MR1191373
2 M Boileau, personal communication (2001–2002)
3 M Boileau, J Porti, Geometrization of 3–orbifolds of cyclic type, Astérisque (2001) 208 MR1844891
4 G E Bredon, Introduction to compact transformation groups, Pure and Applied Mathematics 46, Academic Press (1972) MR0413144
5 N Chbili, Les invariants $\theta_p$ des 3–variétés périodiques, Ann. Inst. Fourier (Grenoble) 51 (2001) 1135 MR1849218
6 Q Chen, T Le, Quantum invariants of periodic links and periodic 3–manifolds, Fund. Math. 184 (2004) 55 MR2128042
7 T D Cochran, P Melvin, Quantum cyclotomic orders of 3–manifolds, Topology 40 (2001) 95 MR1791269
8 M Dehn, Über die Topologie des dreidimensionalen Raumes, Math. Ann. 69 (1910) 137 MR1511580
9 R Fenn, C Rourke, On Kirby's calculus of links, Topology 18 (1979) 1 MR528232
10 P M Gilmer, Integrality for TQFTs, Duke Math. J. 125 (2004) 389 MR2096678
11 P M Gilmer, Quantum invariants of periodic three-manifolds, from: "Proceedings of the Kirbyfest (Berkeley, CA, 1998)", Geom. Topol. Monogr. 2, Geom. Topol. Publ., Coventry (1999) 157 MR1734407
12 D L Goldsmith, Symmetric fibered links, from: "Knots, groups, and 3–manifolds (Papers dedicated to the memory of R. H. Fox)", Princeton Univ. Press (1975) MR0380766
13 F Hirzebruch, The signature theorem: reminiscences and recreation, from: "Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970)", Princeton Univ. Press (1971) MR0368023
14 N Jacobson, Basic algebra II, W. H. Freeman and Company (1989) MR1009787
15 V F R Jones, Hecke algebra representations of braid groups and link polynomials, Ann. of Math. $(2)$ 126 (1987) 335 MR908150
16 L H Kauffman, On knots, Annals of Mathematics Studies 115, Princeton University Press (1987) MR907872
17 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, Annals of Mathematics Studies 134, Princeton University Press (1994) MR1280463
18 R Kirby, A calculus for framed links in $S^{3}$, Invent. Math. 45 (1978) 35 MR0467753
19 R Kirby, P Melvin, The 3–manifold invariants of Witten and Reshetikhin–Turaev for $\mathrm{sl}(2,\mathbb{C})$, Invent. Math. 105 (1991) 473 MR1117149
20 R J Lawrence, Witten–Reshetikhin–Turaev invariants of 3–manifolds as holomorphic functions, from: "Geometry and physics (Aarhus, 1995)", Lecture Notes in Pure and Appl. Math. 184, Dekker (1997) 363 MR1423181
21 G Masbaum, J D Roberts, A simple proof of integrality of quantum invariants at prime roots of unity, Math. Proc. Cambridge Philos. Soc. 121 (1997) 443 MR1434653
22 W H Meeks III, P Scott, Finite group actions on 3–manifolds, Invent. Math. 86 (1986) 287 MR856847
23 J W Morgan, The Smith conjecture, from: "The Smith conjecture (New York, 1979)", Pure Appl. Math. 112, Academic Press (1984) 3 MR758460
24 H Murakami, Quantum $\mathrm{SO}(3)$–invariants dominate the $\mathrm{ SU}(2)$-invariant of Casson and Walker, Math. Proc. Cambridge Philos. Soc. 117 (1995) 237 MR1307078
25 K Murasugi, Jones polynomials of periodic links, Pacific J. Math. 131 (1988) 319 MR922222
26 H Poincaré, Cinquième Complément à l'Analysis Situs, Rend. Circ. Mat. Palermo 18 (1904) 277
27 J H Przytycki, On Murasugi's and Traczyk's criteria for periodic links, Math. Ann. 283 (1989) 465 MR985242
28 J H Przytycki, An elementary proof of the Traczyk–Yokota criteria for periodic knots, Proc. Amer. Math. Soc. 123 (1995) 1607 MR1257121
29 J H Przytycki, M V Sokolov, Surgeries on periodic links and homology of periodic 3–manifolds, Math. Proc. Cambridge Philos. Soc. 131 (2001) 295 MR1857121
30 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547 MR1091619
31 D Rolfsen, Knots and links, Mathematics Lecture Series 7, Publish or Perish (1976) MR0515288
32 M Sakuma, Surgery description of orientation-preserving periodic maps on compact orientable 3–manfolds, Rend. Istit. Mat. Univ. Trieste 32 (2001) MR1893406
33 H Seifert, Topologie dreidimensional gefaserte Raume, Acta Math. 60 (1932) 147
34 P Traczyk, $10_{101}$ has no period 7: a criterion for periodic links, Proc. Amer. Math. Soc. 108 (1990) 845 MR1031676
35 P Traczyk, Periodic knots and the skein polynomial, Invent. Math. 106 (1991) 73 MR1123374
36 H Weyl, Invariants, Duke Math. J. 5 (1939) 489 MR0000030
37 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351 MR990772
38 Y Yokota, The skein polynomial of periodic knots, Math. Ann. 291 (1991) 281 MR1129368
39 X Zhang, On property I for knots in $S^3$, Trans. Amer. Math. Soc. 339 (1993) 643 MR1154545